Ewa Damek, born 9.08.1958, full professor

Wspomnienia z Tunezji

 

Zdjecia kici: 1, 2

Poradnik Anonimowego Przyszlego Dyrektora

"Transfer of Knowledge" - jak pisalismy projekt

Opinia o prof. dr hab. Andrzeju Hulanickim w zwiazku z wnioskiem o przyznanie nagrody MENiS za caloksztalt osiagniec naukowych

Matematyka z perspektywy Wroclawia. Spotkanie laureatow konkursu ``Subsydia Profesorskie 1999- Nauki Scisle''

Spotkanie z uczniami III LO 25-26.09.2006

Jak nie wyleciec z I roku studiow

List do przyjetych na studia w roku 2007/8

Dydaktyka

Wyklad z Analizy matematycznej III - 2018/2019. Informacje dla studentow i listy zadan.

lista1 lista2 lista3lista4

tensory1 tensory2

Research

I.Random branching and affine structures

  1. Affine stochastic recursions, Lipschitz iterations, global and local regularity of stationary measures.
  2. Perpetuities, their path properties and related large deviations.
  3. Multivariate stochastic models with power law tails.
  4. Univariate and multivariate smoothing transforms.
  5. Branching processes in random environment.

II. Harmonic functions on solvable NA groups

  1. Theory of Poisson-Furstenberg boundaries for Hörmander type left-invariant differential operators on NA groups.
  2. Analysis on harmonic manifolds.
  3. Sharp pointwise estimates for Green functions and Poisson kernels for left-invariant differential operators on homogeneous manifolds of negative curvature. Estimates for derivatives of Poisson kernels.
  4. Study of non-coercive Hörmander type left-invariant differential operators on homogeneous manifolds of negative curvature. Martin boundary at the bottom of the spectrum.

III. Analysis on homogeneous Siegel domains and Riemannian symmetric spaces of tube type.

  1. Alternative Poisson kernels reproducing holomorphic functions on homogeneous Siegel domains. Hua - harmonic functions on homogeneous Siegel domains.
  2. Functions harmonic with respect to invariant systems of operators on symmetric Siegel domains with (or without) extra growth conditions and boundary smoothness.
  3. Characterization of pluriharmonic functions on symmetric Siegel domains as zeros of small systems of invariant operators.
  4. Complete characterization of Hua-harmonic functions on Siegel type two domains.
  5. Hua system on Riemannian symmetric spaces of tube type.

 

Collaboration

 

Book

  1. D. Buraczewski, E. Damek, T. Mikosch, Stochastic Models with Power Law Tails. The Equation X=AX+B, Springer Series in Operations Reasearch and Financial Engineering, Springer, Switzerland, 2016. pdf .

Publications

  1. E. Damek, Harmonic functions on semidirect extensions of type H nilpotent groups, TAMS 290 (1) (1985), 375-384.
  2. E. Damek, A Poisson kerel on Heisenberg type nilpotent groups, Coll. Math. 53 (2) (1987), 239-247.
  3. E. Damek, Curvature of a semi-direct extension on a Heisenberg type nilpotent group, ibidem, 53 (2) (1987), 249-253.
  4. E. Damek, The geometry of a semi-direct extension of a Heisenberg type nilpotent group, ibidem, 53 (2) (1987), 255-268.
  5. E. Damek, An area theorem for one dimensional semidirect extensions of homogeneous groups, Proc. Amer. Math. Soc. 104 (1988), 1279-1283.
  6. E. Damek, Left-invariant degenerate elliptic operators on semidirect extensions of homogeneous groups, Studia Math. 89 (1988), 169-196.
  7. E. Damek, Convergence of Poisson integrals on semidirect extensions of homogenous groups, Coll. Math. 58 (1) (1989), 43-60.
  8. E. Damek, A. Hulanicki, Boundaries for leftinvariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), 1-38.
  9. E. Damek and A. Hulanicki, Maximal functions related to subelliptic operators invariant under an action of a solvable Lie group, Studia Math. 101 (1991), 33-68.
  10. E. Damek, F. Ricci, Harmonic analysis on solvable extensions of H-type groups, The Journal of Geometric Analysis 2(3) 1992, 213-248.
  11. E. Damek, F. Ricci, A class of nonsymmetric harmonic Riemannian spaces, Bull. Amer. Math.Soc. 27(1) 1992, 139-142.
  12. E. Damek, Maximal functions related to subelliptic operators invariant under an action of a nilpotent Lie group, Studia Math. 103(3) 1992, 239-264.
  13. E. Damek, A. Hulanicki, R. Penney, Admissible convergence for Poisson-Szego integrals, Journal of Geom. Analysis 5(1) 1995, 49-76.
  14. E. Damek, Maximal functions related to subelliptic operators with polynomially growing coefficients, Math. Zeitschrift 218 (1995), 349-374.
  15. E. Damek and A. Hulanicki, Boundaries and the Fatou theorem for subelliptic second order operators on solvable Lie groups, Coll. Math. 18 (1995), 121-140.
  16. E. Damek, Pointwise estimates for the Poisson kernel on NA groups by the Ancona method, Annales de la Faculte des Sciences de Toulouse, V (3), 1996, 421-441.
  17. J.P. Anker, E. Damek, Ch. Yacoub, Spherical analysis on harmonic NA groups, Annali Scuola Norm. Sup. di Pisa, 23 (4), 1996, 643-679.
  18. E. Damek, A. Hulanicki, R. Penney, Hua operators on bounded homogeneous domains in and alternative reproducing kernels for holomorphic functions, Jour. Func. Analysis, 151 (1), 1997, 77-120.
  19. E. Damek, A. Hulanicki, J. Zienkiewicz, Pointwise estimates for the Poisson kernel and its derivatives on NA groups, Studia Math. 126 (2), 1997, 115-148.
  20. E. Damek, Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms, Colloqium Math. 73 (2), 1997, 229-249.
  21. E. Damek, A. Hulanicki, D. Muller, M. Peloso, Pluriharmonic H functions on symmetric irreducible Siegel domains, Geometric And Functional Analysis 10 (2000), 1090-1117.
  22. E. Damek, A. Hulanicki, Pluriharmonic functions on symmetric irreducible Siegel domains, Studia Mathematica 139 (2), 2000, 101-140.
  23. E. Damek, A. Hulanicki, R. Urban, Martin boundary for homogeneous manifolds of negative curvature at the bottom of the spectrum, Rev. Mat. Iberoamericana. 17 No.2 (2001), 257-293.
  24. A. Bonami, D. Buraczewski, E. Damek, A. Hulanicki, R. Penney, B. Trojan, Hua system and pluriharmonicity for symmetric irreducible Siegel domains of type II, Journal of Functional Analysis, 188 (2002), no. 1, 38 - 74.
  25. D. Buraczewski, E. Damek, Hua-harmonic functions on symmetric type two Siegel domains, Rend. Mat. Acc. Lincei, vol. 13, (2002).
  26. D. Buraczewski, E. Damek, A. Hulanicki, Bounded plurihramonic functions on symmetric irreducible Siegel domains, Math. Z, 240(2002), no. 1, 169 - 195.
  27. E. Damek, J. Dziubański, A. Hulanicki, J. Torrea, Pluriharmonic functions on symmetric tube domains with BMO boundary condition, Colloq. Math. 94 (2002).
  28. Ch. Benson, D. Buraczewski, E. Damek, G. Ratcliff, Differential systems of type (1,1) on Hermitian symmetric spaces and their zeros, Journal of Functional Analysis, 215(2), 427-475, (2004).
  29. A. Bonami, D. Buraczewski, E. Damek, A. Hulanicki, Ph. Jaming, Maximum boundary regularity of bounded Hua-harmonic functions on tube domains, Journal of Geometric Analysis, 14(3), 457-486, (2004)
  30. E. Damek, A. Hulanicki, Asymptotic behavior of the invariant measure for a diffusion related to a NA group, Colloq. Math. 104 (2006), nr 2,285-309.
  31. D.Buraczewski, E.Damek, A.Hulanicki, Asymptotic behavior of Poisson kernels on NA groups, Communications in PDE, 31 (2006), 1547-89.
  32. E.Damek, G.Garrigos, E.Harboure and J.L.Torrea, Weighted inequalities and a.e. convergence for Poisson integrals in light- cones, Math.Annalen, 336 (2006), 727-746.
  33. D. Buraczewski, E. Damek, Y. Guivarch, A. Hulanicki, R. Urban, Tail homogeneity of stationary measures for some multidimensional stochastic recursions , Probability Theory Related Fields, Volume 145, Numbers 3-4, 385--420, 2009. pdf .
  34. D. Buraczewski, E. Damek, Y. Guivarc'h, Convergence to stable laws for a class of multidimensional stochastic recursions, Probability Theory and Related Fields, Vol. 148, Numbers 3-4, 333-402, 2010. pdf
  35. E. Damek, J. Dziubański, Ph. Jaming, S. Perez-Esteva, Distributions that are convolvable with generalized Poisson kernel of solvable extensions of homogeneous Lie groups, Mathematica Scandinavica 105 (2009), no 1,31-65. pdf
  36. D. Buraczewski, E. Damek, Regular behavior at infinity of stationary measures of stochastic recursion on NA groups, Colloquium Mathematicum, Vol. 118, 499-523, 2010. pdf
  37. D. Buraczewski, E. Damek, M. Mirek, Asymptotics of stationary solutions of multivariate stochastic recursions with heavy tailed inputs and related limit theorems, Stochastic Processes and their Applications, Vol. 122(1), 42-67, 2012. pdf .
  38. S. Brofferio D. Buraczewski, E. Damek, On the invariant measure of the random difference equation $X_n=A_n X_{n-1}+ B_n$ in the critical case, Annales de l'Institut Henri Poincare (B) Probability and Statistics, Vol. 48, No. 2, 377–395, 2012. pdf
  39. E. Damek, S. Mentemeier, M. Mirek, J. Zienkiewicz, Convergence to stable laws for multidimensional stochastic recursions: the case of regular matrices, Potential Analysis, 38(3), 683-697, 2013. pdf .
  40. D. Buraczewski, E. Damek, T. Mikosch, J. Zienkiewicz, Large deviations for solutions to stochastic recurrence equations under Kesten's condition, Annals of Probability, Vol. 41, No 4, 2755-2790, 2013. pdf .
  41. G. Alsmeyer, E. Damek, S. Mentemeier, Precise tail index of fixed points of the two-sided smoothing transform, Springer Proceedings in Math. and Stat., Vol. 53 ``Random Matrices and Iterated Random Functions'', 229-251, 2013. pdf.
  42. D. Buraczewski, S. Brofferio, E. Damek, On solutions of the affine recursion and the smoothing transform in the critical case, Springer Proceedings in Math. and Stat., Vol. 53 ``Random Matrices and Iterated Random Functions'', 137-157, 2013. pdf.
  43. D. Buraczewski, E. Damek, S. Mentemeier, M. Mirek, Heavy tailed solutions of multivariate smoothing transforms, Stochastic Processes and their Applications, Vol. 123, 1947-1986, 2013. pdf
  44. D. Buraczewski, E.Damek, J. Zienkiewicz, Precise tail asymptotics of fixed points of the smoothing transform with general weights, Bernoulli, 21(1), 489-504, 2015. pdf
  45. E. Damek, T. Mikosch, J.Rosinski, G. Samorodnitsky, General inverse problems for regular variation, Journal of Applied Probability, special issue 51 A, 229-251, 2014. pdf.
  46. D. Buraczewski, E. Damek, Y. Guivarc'h, S. Mentemeier On multidimensional Mandelbrot's cascades, J. Difference Equations and Applications 20(11), 1523-1567, 2014. pdf .
  47. E. Damek, R. Latała, P. Nayar, T. Tkocz, Two-sided bounds for L_p-norms of combinations of products of independent random variables, Stochastic Processes and Their Applications, 125, 1688-1713, 2015. pdf.
  48. D. Buraczewski, E. Damek, T. Przebinda, On the rate of convergence in the Kesten renewal theorem , Electronic Journal of Probability, 20 no 22, 1-35, 2015. pdf .
  49. E. Damek, P. Kumar, Eigenfunctions of the Laplace-Beltrami operator on harmonic NA groups, The Journal of Geometric Analysis 26 no 3, 1913-1924, 2016.pdf .
  50. D.Buraczewski, J.Collamore, E.Damek, J.Zienkiewicz, Large deviations estimates for exceedance times of perpetuity sequences and their dual processes, Annals of Probability 44, 3688-3739, 2016. pdf, pdf .
  51. D. Buraczewski, E.Damek, J. Zienkiewicz, On the Kesten-Goldie constant, Journal of Difference Equations and Applications 22(11), 1646-1662, 2016. pdf
  52. D. Buraczewski, E. Damek, A simple proof of heavy tail estimates for affine type Lipschitz recursions, Stochastic Process. Appl. 127, 657-668, 2017. pdf .
  53. D.Buraczewski, E.Damek, J.Zienkiewicz, Pointwise estimates for first passage times of perpetuity sequences, Stochastic Processes and their Applications 128(9), 2923-2951, 2018, pdf.
  54. E.Damek, J.Zienkiewicz, Affine stochastic equation with triangular matrices, Journal of Difference Equations and Applications, pdf .
  55. E.Damek, M.Matsui, W.Swiątkowski, Componentwise different tail solutions for bivariate stochastic recurrence equations - with application to GARCH(1,1) processes, Colloquium Mathematicum, accepted. pdf.
  56. E. Damek, B. Kołodziejek, A renewal theorem and supremum of a perturbed random walk, pdf.
  57. E. Damek, P. Dyszewski, Iterated random functions and regularly varying tails, pdf.
  58. E. Damek, Z. Ghardallou, Large versus bounded solutions to sublinear elliptic problems, pdf.
  59. E. Damek, Z. Ghardallou, Sublinear elliptic problems on Euclidean and harmonic spaces under radiality, pdf.
  60. E. Damek, S. Mentemeier, Absolute Continuity of Complex Martingales and of Solutions to Complex Smoothing Equations, pdf.
  61. Awards

    1. 1985 Polish Mathematical Society award for young mathematicians
    2. 1989 The Ministry of Education award for PhD thesis
    3. 1995 Polish Academy of Sciences award for the counterexample to the Lichnerowicz conjecture
    4. 1996 Ministry of Education research award (together with A. Hulanicki)
    5. 1999 Special Subsidy of Foundation for Polish Sciences
    6. 2003 Ministry of Education research award (together with A. Hulanicki, D.Buraczewski, J. Dziubanski, B.Trojan, A.Bonami, R.Penney, J.L.Torrea)
    7. 2010 Ministry of Science research award (together with A. Hulanicki, D.Buraczewski, Y.Guivarc'h, R.Urban)
    8. 2011 Knight's Cross of the Order of Polonia Restituta